Please use this identifier to cite or link to this item: http://hdl.handle.net/10593/10717
Title: Mathematical model of linguistic analysis
Authors: Pogonowski, Jerzy
Issue Date: 1978
Publisher: Adam Mickiewicz University
Citation: Studia Anglica Posnaniensia, vol. 10 (1978), pp. 123-130
URI: http://hdl.handle.net/10593/10717
ISSN: 0181-6272
Appears in Collections:Studia Anglica Posnaniensia, 1978 vol. 10

Files in This Item:
File Description SizeFormat 
10_Pogonowski.pdf1.72 MBAdobe PDFView/Open
Show full item record



This item is licensed under a Creative Commons License Creative Commons